# SDR AWXA200700584

- Difficulty date: May 5, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 20,421 hours, 7,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - CORROSION ON CABIN FLOORBEAM, FR 66 + 6 TO FR 67 + 16,  +Y1162  TO +Y1292.  REPLACED CABIN FLOORBEAM, FR 66 + 6 TO FR 67 + 16, +Y1162 TO +Y1292 IAW A320 SRM 51-72-11.
